# SDR DALA2024041104333

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 7,895 hours, 915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3419E DISC: EMERGENCY EXIT SIGNS INOPERATIVE C/A: RESET/ T/S PER A339 TSM 33-51-00-810-812-A TEST SATISFACTORY. (LP: 0287334)
